# SDR 2008UALA06307

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 54,248 hours, 10,268 cycles
- Engine: Pwa PW4077
- System (JASC): 3800 · Water and Waste System
- Part: Water System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL WATER PRESSURE.  FLIGHT DIVERTED.
